Asymptotic distribution of critical values

Tomohiro Fukaya, Masaki Tsukamoto

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We study the asymptotic distribution of the critical values of fn as n goes to infinity. Let X be a closed manifold and f: X × X → ℝ be a smooth function. Define.

Original languageEnglish
Pages (from-to)63-67
Number of pages5
JournalGeometriae Dedicata
Issue number1
Publication statusPublished - Jan 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Asymptotic distribution of critical values'. Together they form a unique fingerprint.

Cite this